Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-21-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Side effects

After having changed perscriptions from an ACE blood pressure medicine to 20mg Benicar, my blood pressure was reduced even further to a more normal 128/78 and held steady for weeks. Then, I noticed my back began hurting in kidney area, my skin felt like severe sunburn when touched by clothing, I had diziness and could not sleep for days. Dull headache persisted, and all of my joints ached.<br> I made the broad assumption that the cause was the Benicar, and backed off to 1/3rd tablet each morning (est. 6-7mg), and immediately, the side-effects disappeared. My blood pressure elevated slightly, but I can sleep again, and the joint pain and kidney area pain went away totally.<br>The "sunburned skin" sensation went away immediately as well.<br> I see my doctor next week.<br><br>
Reply With Quote
  #2  
Old 09-27-2003, 05:00 AM
tina
Guest
 
Posts: n/a
Default benciar

I have been taking benicar for about a week and I notice I have some pain on the side of my neck. And I take a tylenol every night when I go to bed and it stop the pain and it only happens at night.
Reply With Quote
  #3  
Old 02-07-2008, 07:00 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have also experience neck pain that runs down my neck and down my arm. Serveral times I have gone to the ER thinking I was going to have a stroke. I had extreme pain on my upper back in btween my shoulder blades. As I continued taking BP meds my symtoms only got worse. I was sent to a cardiologist but my heart is fine. After getting pain in my legs also I finally decided to look up the side effects of Benicar and I have stopped taking meds to see if this is the cause in my case and I could honestly say that today was a good day for me. I will stay off meds for two weeks and then go see my regular doctor to change my perscription
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effects Unregistered Colazal 10 12-07-2011 05:29 PM
side effects Vivian Herzog Welchol 5 09-12-2007 02:42 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:14 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.